# SDR AALA20150721002

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 45,818 hours, 22,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 389 & RBL 1 HAS WORN AREA DUE TO CONTACT WITH BARRIER DOOR.  REPAIRED FLOORBEAM IAW AARD 53-20-00-21.
